# SDR DALA2016091106530

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB HAS CORROSION BETWEEN BS 1400-1420 S17R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE CUSP WEB IAW SRM.
